This work is licensed under a
Creative Commons Attribution 4.0 International License
 P.L. Butzer, H. Dyckhoff, E. Gorlich, R.L. Stens, Best trigonometric approximation, fractional order derivatives and Lipschitz classes, Canad. J. Math. 29(4) (1977) 781 - 793.
 R. Taberski, Defferences, moduli and derivatives of fractional orders, Commentat. Math. 19 (1976-1977) 389 - 400.
 K.G. Ivanov, On the rate of convergence of two moduli of functions, Pliska Stud. Math. Bulg. 5 (1983) 97 - 104.
 V.G. Ponomarenko, Moduli of smoothness of fractional order and the best approximations in Lp(1 < p < ∞), In proceeding of the Intern. Conf. of Constructive Function Theory, Varna, June 1 - 15, 1981 (Bulgar Acad. of Sci., Sofia, 1983), pp.129-133.
 S.G. Samko, A.Y. Yakubov, Zygmund estimate for moduli of continuity of fractional order of a conjugate function, Soviet Mathematics. 29(12) (1985) 66 - 72.
 G. Gaymnazarov, On moduli of smoothness of fractional order of functions given on the all real axis, Dokl. Akad. Nauk Tadj. SSR. 24(3) (1981) 148 - 150. [in Russian].
 G. Gaymnazarov, Some relations for moduli of smoothness of fractional order in the space Lp(−∞, ∞), Izv. Akad. Nauk Tadj. SSR. Otd. fiz. -mat. i geolog. nauk. 3 (1985) 8 - 13 [in Russian].
 S.B. Vakarchuk, K-functionals and exact values of n-widths for several classes from L2, Math. Notes. 66(4) (1999) 404 - 408.
 S.B. Vakarchuk, K-functionals and exact values of n-widths of certain classes in spaces C(2π) and L1(2π), Math. Notes. 71(4) (2002) 477 - 485.
 S.G. Samko, A.A. Kilbas, O.I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications, Nauka i Tekhnika, Minsk, USSR, 1987. [in Russian].
 Ya.I. Khurgin, V.P. Yakovlev, Finite Functions in Physics and Techniques, Nauka, Moskow, USSR, 1971. [in Russian].
 S.N. Bernstein, On the best approximation of continuous functions on the whole real axis by entire functions of given degree, In collection of Works, AN SSSR, Moskow, USSR. 2 (1952) 371 - 375. [in Russian].
 N.I. Akhiezer, Lectures in Approximation Theory, Nauka, Moskow, USSR, 1965. [in Russian].
 A.F. Timan, Theory of Approximation of Functions of a Real Variable, Fizmattlit, Moskow, USSR, 1960. [in Russian].
 S.M. Nikol'skii, Approximation of Functions of Severeal Variables and Embedding Theorems, Nauka, Moskow, USSR, 1977. [in Russian].
 I.I. Ibragimov, Theory of Approximation by Entire Functions, Elm, Baku, 1979, USSR. [in Russian].
 I.I. Ibragimov, F.G. Nasibov, Estimation of the best approximation of a summable function on the real axis by entire functions of finite degree, Soviet Math. Dokl. 11 (1970) 1332 - 1336.
 F.G. Nasibov, On approximation in L2 by entire functions, Dokl. Akad. Nauk Az. SSR. 42(4) (1986) 3 - 6. [in Russian].
 V. Yu. Popov, On the best mean-square approximations by entire functions of exponential type, Izv. Vyssh. Uchebn. Zaved. Mat. 6 (1972) 65 - 73. [in Russian].
 A.A. Ligun, V.G. Doronin, Exact constants in Jackson - type inequalities for L2-approximation on an axis, Ukrainian Math. J. 61(1) (2009) 112 - 120.
 S.B. Vakarchuk, Exact constant in an inequality of Jackson-type for L2-approximatiuon on the line and exact values of mean widths of functional classes, East J. Approxim. 10(1-2) (2004) 27 - 39.
 S.B. Vakarchuk, V.G. Doronin, Best mean-square approximation by entire functions of finite degree on the line and exact values of mean widths of functional classes, Ukrainian Math. J. 62(8) (2010) 1199 - 1212.
 S.B. Vakarchuk, M. Sh. Shabozov, M.P. Langarshoev, On the best mean square approximations by entire functions of exponential type in L2(R) and mean ν-widths of some functional classes, Russian Mathematics. 58(7) (2014) 25 - 41.
 S.B. Vakarchuk, Best mean-square approximation by entire functions of exponential type and mean ν-widths of classes of functions on the line, Math. Notes. 96(6) (2014) 878 - 896.
 N.I. Akhiezer, Lectures on Integral Transformatiaons, Vyshch. Shkola, Kharkov, Ukr. SSR, (1984).
 G.G. Magaril-Il'yaev, Mean dimension, widths and optimal recovery of Sobolev classes of functions on the line, Sbornik: Mathematics. 74(2) (1993) 381 - 403.
 G.G. Magaril-Il'yaev, Average dimension and widths of function classes on the line, Math. Dokl. 43(3) (1991) 661 - 664.
 V.M. Tikhomirov, On approximation characteristics of smooth functions of several variables, in: Theory of Cubature Formulas and Numerical Mathematics, Nauka, Novosibirsk, USSR, 1980, pp.183-188. [in Russian].
 I.A. Shevchuk, Approximatiaon by Polynomials and Traces of Continuous Functions on the Closed Interval, Naukova Dumka, Kiev, Ukraine, 1992. [in Russian].